# SDR SIMA20120328005

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 25,386 hours, 22,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3285 THE CREW REPORTED THE MAIN CABIN DOOR WOULD NOT COMPLETELY CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED THE HINGED MAIN DOOR IAW AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
